07-13-2005, 11:39 AM #1
Can Somebody Help Me On This Please..
Guys. 4yrs ago i did a 8 week course of somatropin (russian). I was getting unreal headaches where i could not lift my head up. nausea the works! Anyway. My eyesight has been getting worse ever since. opticians said all is ok. very foggy sight. i am seeing a british endocrinologist now, since i had an mri scan that showed a pituitary adenoma. it is only 3mm big and on the anterior part of the gland. i had an (ogtt) glucose tolerance test and am waiting for the results! thyroid, test and other hormones seem ok! do you think that the hgh i took back then could have caused this? i am 6'4 tall and age 27.. Any thoughts on this would be great. Thanks!
07-13-2005, 09:19 PM #2supersteve Guest
It would not have caused the tumor but if definitely could have accelerated its growth.
07-14-2005, 02:00 AM #3
Thanks for the reply steve! I was thinking that too. Would you suggest that i stay away from future hgh use? Could it now cause s***loads of problems for me?
07-14-2005, 03:54 AM #4supersteve Guest
I'm assuming it's benign (non-cancerous), but nonetheless you don't want it to get any bigger.
If you want to use hgh again you will probably have to look at getting it cut out first.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)